# SDR AALA202504299895

- Difficulty date: March 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,823 hours, 30,085 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PYLON MOUNTED AFT HINGE FITTING FOR THE INBOARD THRUST REVERSER HAS EXCESSIVE PLAY.  REPLACED HINGE FITTING PER AMM 54-57-17.
